# SDR UHLA2013051700180

- Difficulty date: May 17, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 21,802 hours, 14,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT FLOOR DOUBLER, AFT OF COPILOTS INBD AND OTBD SEAT TRACKS.  FABRICATED AND INSTALLED TWO DOUBLERS IAW ETD 2013-170-010233.
